# SDR GTIA9901026

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - CABIN CENTER RIGHT FLOOR PANEL STA 598 TO STA 639 HAS (5 EACH) CRACKS (3 EACH AT FASTENER HOLES AND TWO BELOW FASTENER HOLES).  REPAIRED CRACKS INSTALLED DOUBLERS IAW SRM DC9 53-05 FAB DOUBLERS IAW SRM DC9 53-05 ALODINED AND PRIMED IAW SRM DC9 51-10-3.  (X)
